International Journal of Applied Mathematical Research

International Journal of Applied Mathematical Research

Title: International Journal of Applied Mathematical Research
ISSN: 2227-4324
Publication Frequency: Four issues per year
Impact Factor: 0.7578 according to 2012 Universal Impact Factor released in 2013



Vol 3, No 4 (2014)

Table of Contents

Articles



Solving reliability analysis problems in the polar space

Ghasem Ezzati, Musa Mammadov, Siddhivinayak Kulkarni

Pages: 353-365
DOI :10.14419/ijamr.v3i4.3302
Published online: 2014-09-03
Downloads: 134


A new formulation for the linearized Navier-Stokes equation

Ouali Yousra, A. Younes

Pages: 366-374
DOI :10.14419/ijamr.v3i4.3006
Published online: 2014-09-05
Downloads: 94


Confidence interval in Kirsch equations

Morteza Khodabin, Vahid Hosseinitoudeshki

Pages: 375-379
DOI :10.14419/ijamr.v3i4.3281
Published online: 2014-09-05
Downloads: 66


The trend of dog rabies with vaccination using seir model case study: Bolgatanga district, Ghana

Elvis Donkoh, Kamila Kabo-bah, Seth Asiedu

Pages: 380-389
DOI :10.14419/ijamr.v3i4.3273
Published online: 2014-09-07
Downloads: 60


Auto-Backlund transformations and New Exact Soliton Solutions of KdV Equation for Nonlinear Dust Acoustic Solitary Waves in Dust Plasma with Variable Dust Charge

Rafat Ibrahim

Pages: 390-406
DOI :10.14419/ijamr.v3i4.3283
Published online: 2014-09-10
Downloads: 68


Achievable region of reliabilities in multiple hypotheses two-stage testing for the pair of families of distributions

Farshin Hormozi-Nejad

Pages: 407-415
DOI :10.14419/ijamr.v3i4.3060
Published online: 2014-09-20
Downloads: 42


Minimal repair and replacement policy for a complex system with different failure modes of the groups

Zaharaddeen Aliyu, Bashir Yakasai

Pages: 416-421
DOI :10.14419/ijamr.v3i4.2261
Published online: 2014-09-20
Downloads: 48


On the Branch and Cut Method for Multidimentional Mixed Integer Knapsack Problem

Mostafa Khorramizadeh, Zahra Rakhshandehroo

Pages: 422-431
DOI :10.14419/ijamr.v3i4.3378
Published online: 2014-09-24
Downloads: 42


A generalization of the MDS method by mixed integer linear and nonlinear mathematical models

Sadegh Niroomand, Szabolcs Takács, Béla Vizvári

Pages: 432-440
DOI :10.14419/ijamr.v3i4.3422
Published online: 2014-09-26
Downloads: 40


Connectedness in fuzzy closure space

U. D. Tapi, Bhagyashri Deole

Pages: 441-445
DOI :10.14419/ijamr.v3i4.3394
Published online: 2014-09-26
Downloads: 33


ADK divergence measure and testing exponentiality based on estimated ADK information

Morteza Khodabin

Pages: 446-453
DOI :10.14419/ijamr.v3i4.3485
Published online: 2014-09-28
Downloads: 37


Ter- dragon curve: a view in cordial and edge cordial labeling

Sathakathulla A. A.

Pages: 454-457
DOI :10.14419/ijamr.v3i4.3426
Published online: 2014-10-02
Downloads: 38


Single-term Walsh series method for solving Volterra's population model

Behnam Sepehrian

Pages: 458-463
DOI :10.14419/ijamr.v3i4.3431
Published online: 2014-10-07
Downloads: 33


Implicit stomer cowell k-step hybrid block methods for solution of first order ordinary differential equations (ODEs)

AM Badmus, YA Yahaya, AO Subair

Pages: 464-472
DOI :10.14419/ijamr.v3i4.3403
Published online: 2014-10-08
Downloads: 36


Dual series method for solving Helmholtz equation with mixed boundary conditions of the third kind

Naser Hoshan

Pages: 473-476
DOI :10.14419/ijamr.v3i4.2472
Published online: 2014-10-13
Downloads: 23


Some results of a class of univalent functions with negative coiffitions

Mustafa Fadhel, Rafid Buti

Pages: 477-479
DOI :10.14419/ijamr.v3i4.3554
Published online: 2014-10-15
Downloads: 25


An ABS approach for interior point methods for some special QCPs

Mostafa Khorramizadeh

Pages: 480-484
DOI :10.14419/ijamr.v3i4.3443
Published online: 2014-10-15
Downloads: 21


The M/M/1/K interdependent retrial queueing model with impatient customers and controllable arrival rates

B. Antline Nisha, M. Thiagarajan

Pages: 485-495
DOI :10.14419/ijamr.v3i4.3575
Published online: 2014-10-19
Downloads: 22


Integrating PSO with modified hybrid GA for‎ solving nonlinear optimal control problems

Reza Ghanbari, Saeed Nezhadhosein, Aghileh Heidari

Pages: 496-507
DOI :10.14419/ijamr.v3i4.3538
Published online: 2014-10-21
Downloads: 36


Computing connected components of graphs

Soghra Lazemi, Hossein Ebrahimpour-Komleh

Pages: 508-510
DOI :10.14419/ijamr.v3i4.3189
Published online: 2014-10-25
Downloads: 17